Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Linear operator equations

Authors: Gunter Lumer and Marvin Rosenblum
Journal: Proc. Amer. Math. Soc. 10 (1959), 32-41
MSC: Primary 46.00
MathSciNet review: 0104167
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Einar Hille, Functional Analysis and Semi-Groups, American Mathematical Society Colloquium Publications, vol. 31, American Mathematical Society, New York, 1948. MR 0025077
  • [2] C. C. MacDuffee, The theory of matrices, Ergebnisse der Math., 1933.
  • [3] G. Lumer, Commutators in Banach algebras, Bol. Fac. Ingen. Agrimens. Montevideo 6 = Fac. Ingen. Agrimens. Montevideo. Publ. Inst. Mat. Estadist. 3 (1957), 57–63 (Spanish, with English summary). MR 0088697
  • [4] Marvin Rosenblum, On the operator equation 𝐵𝑋-𝑋𝐴=𝑄, Duke Math. J. 23 (1956), 263–269. MR 0079235
  • [5] M. A. Rutman, On certain operator equations in a partially ordered space which have application to the theory of stability according to Lyapunov, Dokl. Akad. Nauk SSSR (N.S.) 101 (1955), 217–220 (Russian). MR 0070070
  • [6] Angus E. Taylor, Spectral theory of closed distributive operators, Acta Math. 84 (1951), 189–224. MR 0040582

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.00

Retrieve articles in all journals with MSC: 46.00

Additional Information

Article copyright: © Copyright 1959 American Mathematical Society